# SDR AALA202201108370

- Difficulty date: January 9, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 81,438 hours, 10,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LENS COVERS MISSING OVER FWD AND AFT LIGHTS AT 1R DOOR. REPLACED LENS COVERS WITH NEW (AALA202201109154) IAW AMM 25-21-02, OPS CHECK GOOD.
